# SDR DALA2023070705493

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 26,664 hours, 3,404 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 ECAM BRAKES RELEASED - BRAKE 8 ON LANDING ROLLOUT. AUTO BRAKE DID NOT APPEAR TO ACTUATE. CORRECTIVE ACTION: BITE TEST OF THE BSCU ON BOTH CHANNELS C/O. TEST PASSED. TACHOMETER 16GG2 WAS FAULTY DURING ROLLOUT. OPERATIONAL TEST OF THE TACHOMETER C/O. TEST SATIS. TACHOMETER CLEANED. (4663338)
